MENU

You are here

Publications

Export 645 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
Journal Article
Bertola M, Mo MY. Isomonodromic deformation of resonant rational connections. IMRP Int. Math. Res. Pap. 2005 :565–635.
Bertola M, Katsevich A, Tovbis A. Inversion formulae for the $\romancosh$-weighted Hilbert transform. Proc. Amer. Math. Soc. [Internet]. 2013 ;141:2703–2718. Available from: http://dx.doi.org/10.1090/S0002-9939-2013-11642-4
Bianchini S, Spinolo L. Invariant manifolds for a singular ordinary differential equation. Journal of Differential Equations 250 (2011) 1788-1827 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/2554
Boscain U, Rossi F. Invariant Carnot-Caratheodory metrics on S3, SO(3), SL(2) and Lens Spaces. SIAM J. Control Optim. 47 (2008) 1851-1878 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2144
Agrachev AA, Boscain U, Gauthier J-P, Rossi F. The intrinsic hypoelliptic Laplacian and its heat kernel on unimodular Lie groups. J. Funct. Anal. 256 (2009) 2621-2655 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2669
Bressan A, Jenssen HK, Baiti P. An instability of the Godunov scheme. Comm. Pure Appl. Math. 59 (2006) 1604-1638 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2183
Bressan A, Jenssen HK, Baiti P. An instability of the Godunov scheme. Comm. Pure Appl. Math. 59 (2006) 1604-1638 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2183
Bardelloni M, Malchiodi A. An improved geometric inequality via vanishing moments, with applications to singular Liouville equations. Communications in Mathematical Physics 322, nr.2 (2013): 415-452 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6561
Bressan A. An ill posed Cauchy problem for a hyperbolic system in two space dimensions. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/2913
Bressan A. Hyperbolic Systems of Conservation Laws. Rev. Mat. Complut. 12 (1999) 135-200 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1855
Bosco A, Bano F, Parisse P, Casalis L, DeSimone A, Micheletti C. Hybridization in nanostructured DNA monolayers probed by AFM: theory versus experiment. Nanoscale. 2012 Mar; 4(5):1734-41. 2012 .
Bosco A, Bano F, Parisse P, Casalis L, DeSimone A, Micheletti C. Hybridization in nanostructured DNA monolayers probed by AFM: theory versus experiment. Nanoscale. 2012 Mar; 4(5):1734-41. 2012 .
Georgaka S, Stabile G, Star K, Rozza G, Bluck MJ. A hybrid reduced order method for modelling turbulent heat transfer problems. Computers & Fluids [Internet]. 2020 ;208:104615. Available from: https://arxiv.org/abs/1906.08725
Boarotto F, Lerario A. Homotopy properties of horizontal path spaces and a theorem of Serre in subriemannian geometry. Communications in Analysis and Geometry. 2017 ;25:269–301.
Agrachev AA, Boarotto F, Lerario A. Homotopically invisible singular curves. Calculus of Variations and Partial Differential Equations [Internet]. 2017 ;56:105. Available from: https://doi.org/10.1007/s00526-017-1203-z
Barchiesi M, Dal Maso G. Homogenization of fiber reinforced brittle materials: the extremal cases. SIAM J. Math. Anal. 41 (2009) 1874-1889 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2705
Biswas I, Bruzzo U. Holomorphic Cartan geometry on manifolds with numerically effective tangent bundle. Differential Geometry and its Applications 29 (2011) 147-153 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3830
Biswas I, Bruzzo U. Holomorphic Cartan geometry on manifolds with numerically effective tangent bundle. Differential Geometry and its Applications 29 (2011) 147-153 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3830
Bonelli G, Tanzini A. The holomorphic anomaly for open string moduli. JHEP 10 (2007) 060 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2113
Bonelli G, Tanzini A. Hitchin systems, N=2 gauge theories and W-gravity. Phys. Lett. B 691 (2010) 111-115 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3831
Bruzzo U, Maciocia A. Hilbert schemes of points on some K3 surfaces and Gieseker stable boundles. MATH PROC CAMBRIDGE 120: 255-261 Part 2 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/937
Bruzzo U. Hilbert schemes of points of OP1(-n) as quiver varieties. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34487
Zancanaro M, Ballarin F, Perotto S, Rozza G. Hierarchical model reduction techniques for flow modeling in a parametrized setting. Multiscale Modeling and Simulation. 2021 ;19:267-293.
Agrachev AA, Barilari D, Boscain U. On the Hausdorff volume in sub-Riemannian geometry. Calculus of Variations and Partial Differential Equations. Volume 43, Issue 3-4, March 2012, Pages 355-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6454
Agrachev AA, Barilari D, Boscain U. On the Hausdorff volume in sub-Riemannian geometry. Calculus of Variations and Partial Differential Equations. Volume 43, Issue 3-4, March 2012, Pages 355-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6454

Pages

Sign in